# SDR SWIA202055621

- Difficulty date: November 16, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, AFT TRACK UPPER STOP IS BROKEN.  C-CHECK RO 1/17/2021.  REMOVED AFT CARGO DOOR, AFT TRACK UPPER STOP, REF CRJ 700 AMM 52-31-23-000-801 (A01) AND INSTALLED WITH NEW FROM STOCK, REF CRJ 700 AMM 52-31-23-400-801 (A01).
